Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


atripla and antihistamines
Oct 24, 2008

hi I take antihistamines to control an unbearable skin rash along with atripla. Is this safe to do ?

Response from Dr. Young

Thank you for your post.

Yes, it is generally safe to take over-the-counter antihistamines while taking Atripla. The real issue isn't the drug-drug interactions, but rather, if you have an unbearable skin rash, you probably have a significant drug allergic reaction developing.

The first thing that I would be doing at this point is to contact your healthcare provider or doctor- let her or him know what's going on before long.

Best of health to you, BY



Previous
pep
Next
hiv meds safe???

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement